# SDR ASAA0842748

- Difficulty date: March 7, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335831
- Condition: Damaged
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WEB 2 STA 986 5 1016 RBL 32 47 WL 207.5 DAMAGED, REPAIRED WITH REPAIR PART.
